Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
141 Doctors are Online

Extreme nasal congestion, lost sense of smell, taste. Due to crying excessively?

Hi, I have been suffering from extreme nasal congestion for the past year and a half. It has been so bad that I lost my sense of smell and taste. Doctors thought I had polyps but I don t. Decongestants and Flonase help me awsomely. My question is...Can excessive and prolonged bouts of crying cause my nasal problems? I went though a shocking divorce and I cried and cried until I couldn t cry anymore. I still cry from time to time and my nose gets stuffy immediately. Could the crying be my issue?
Asked On : Sat, 27 Oct 2012
Answers:  1 Views:  104
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
ENT Specialist 's  Response
Hi and thanks for the query,
So sorry bout the divorce,
Excessive crying does lead to nasal stuffiness but it is very temporary , not lasting.
There is something else going on with your nose,
May be allergy , may be a deviated septum or it could be polyps or something else.
please see an ENT soon.
Regards , Dr Kishori
Answered: Sat, 23 Nov 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor